# SDR SWAA2012051003866

- Difficulty date: May 7, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 63,959 hours, 60,053 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645258
- Part serial: MA2663
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 GROUND SPOILER DELAMINATED.  REMOVED AND REPLACED NR 4 GROUND SPOILER PER MM.
